# SDR CA100107005

- Difficulty date: January 7, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2710 · Aileron Control System
- Part: Guard
- Part number: NAS427K9
- Condition: Missing
- Location: Pulley
- Part time: 35 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COCKPIT COMPONENTS REMOVED FOR ACCESS.  ROLL DISCONNECT HANDLE REMOVED.  UPPER MOST CABLE PULLEY FOR ROLL DISCONNECT WAS FOUND MISSING QUANTITY X2 PULLEY GUARD PINS.  INSPECTION OF TWO OTHER DASH-8`S, S/N`S 668 AND 669 DID NOT FIND SAME CONDITION.  REFERENCE IPC 27-16-00 FIGURE 5.  (T NR 20100107005)
